On the sobolev-poincaré inequality of cr-manifolds

Yi Wang, Paul Yang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The purpose is to study the CR-manifold with a contact structure conformal to the Heisenberg group. In our previous work [22], we have proved that if the Q'-curvature is nonnegative and the integral of Q'-curvature is below the dimensional bound c' 1, then we have the isoperimetric inequality. In this paper, we manage to deal with general contact structure conformal to the Heisenberg group, removing the condition that Q'-curvature is nonnegative. We prove that the volume form e4u is a strong A∞ weight. As a corollary, we prove the Sobolev-Poincaré inequality on a class of CR-manifolds with integrable Q'-curvature.

Original languageEnglish (US)
Pages (from-to)5661-5678
Number of pages18
JournalInternational Mathematics Research Notices
Issue number18
StatePublished - Sep 1 2020

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'On the sobolev-poincaré inequality of cr-manifolds'. Together they form a unique fingerprint.

Cite this